# SDR 97ZZZX4353

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 498 - Bs 887
- Part time: 68,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH ATTACHMENT HOLE CRACKED BEYOND LIMITS, STR 14R, STA 734 AND STR 10L, STA'S 498 AND 500.  ONE EACH ATTACHMENT HOLE CRACKED BEYOND LIMITS, STR 14L, STA 416 AND STA 443, AND, STR 20L, STA 827 AND STA 887.  ABOVE MENTIONED LIMITS BASED ON AD 94-25-05.  REPAIRED PER DALFORT AVIATION XEA NR X2-53-173, REV 3, DATED 7-1-97.  APPROVAL DATA:  FAA FORM 8110-3, DATED 6-26-97.
